# SDR ASOA201101593

- Difficulty date: August 23, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 23,231 hours, 20,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION FOUND ON SEAT TRACK AT FS 409+40 LBL9.  R & R SEAT TRACK IAW SRM CH 51-40-11.  R & R CORRODED SEAT TRACK AT LBL9, FS 409.00-FS409.00+128 IAW AMM 53-01-11-000-802 AND 53-01-11-400-802 AND IAW SRM 51-40-11. THIS IS A MINOR REPAIR. (CLOSED)
